Über relative Bewegungsinvarianten

R. Weitzenböck

Mathematische Annalen (1925)

  • Volume: 93, page 54-60
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Weitzenböck, R.. "Über relative Bewegungsinvarianten." Mathematische Annalen 93 (1925): 54-60. <http://eudml.org/doc/159078>.

author = {Weitzenböck, R.},
journal = {Mathematische Annalen},
pages = {54-60},
title = {Über relative Bewegungsinvarianten},
url = {http://eudml.org/doc/159078},
volume = {93},
year = {1925},

AU - Weitzenböck, R.
TI - Über relative Bewegungsinvarianten
JO - Mathematische Annalen
PY - 1925
VL - 93
SP - 54
EP - 60
UR - http://eudml.org/doc/159078
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.